# SDR 96FDEA01658

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 6519852157
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0128  034.  MAIN CABIN RIGHT HAND WINDOW PLUG BS 640-660 HAS EVIDENCE OF CORROSION BETWEEN PLUG AND WINDOW FRAME LOWER AFT CORNER.  ***  S/D  ***  COMING.
